MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Photo-dermatology · 1984

Recall of UVB-induced erythema in breast cancer patient receiving multiple drug chemotherapy.

Andersen K E, Lindskov R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

One day after sunbathing, a breast cancer patient received intravenous methotrexate, cyclophosphamide and 5-fluorouracil and had a recall of her UV erythema over the following week. Phototesting with UVA and UVB prior to and after a subsequent chemotherapy treatment showed a UVB-induced recall of erythema, as well as a phototoxicity-like response. Skin biopsies from test sites were compatible with phototoxic dermatitis. The occurrence of both erythema recall and the phototoxicity-like reaction suggests that more than one mechanism is involved in this side effect.

Для цитирования: Andersen K E, Lindskov R. Recall of UVB-induced erythema in breast cancer patient receiving multiple drug chemotherapy.. Photo-dermatology. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.